MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3505251BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
12/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 48-year-old female patient underwent a primary breast augmentation with a 525cc mentor memorygel breast implant and experienced a rupture on the right side post-operatively.As a result, the patient underwent explantation on (b)(6) 2026.
Additional Manufacturer Narrative
On january 19, 2026, mentor received additional information reporting that the device date of explantation was on (b)(6) 2026.Section d6b.Has been updated to reflect this additional information.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On february 05, 2026, mentor received additional information regarding the patient's replacement device.It was reported that the patient's replacement device was a 525cc mentor memorygel xtra breast implant.On february 09, 2026, the mentor failure analysis lab has received the device for evaluation.On february 13, 2026, the evaluation for the device was completed.Device evaluation summary: visual analysis of the returned device revealed that the breast implant was found to be ruptured and received in two (2) parts.In addition, an area of shell abrasion was observed at the edges of the rupture.These findings are consistent with normal wear of the device.Shell abrasion suggests in-vivo folding or creasing of the device, which may be caused by continuous and sustained stresses to the device, such as an excessively small breast pocket or the folding or wrinkling of the shell within the breast pocket.In some cases, breast implants may also experience normal wear over time.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria, and that normal wear may have caused the observed defect.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).